$0.00
FREE SHIPPING OVER $99*

Panadol Mini 20 Caplets

  Product ID: 68709

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Panadol Mini 20 Caplets

Panadol Mini 20 Caplets

Product ID: 68709
$3.99
SAVE $0.50
Don't Pay RRP: $4.49
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Panadol Mini Caps are capsule-shaped tablets with a smooth gelatin coating for easier swallowing.

Panadol provides fast and effective temporary relief of pain and discomfort associated with Headache/Tension headache, Toothache, Cold and Flu symptoms, Migraine headache, Muscular aches, Arthritis/Osteoarthritis, Backache, Period pain. Also reduces fever. It is suitable for people with stomach ulcers and breastfeeding mothers.

Warnings

Stop use and tell your Doctor if you
- Have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.

Ingredients

500mg Paracetamol, no gluten, lactose or sugar

Directions

Age: 12-Adult
Mini Caps: 1-2
How Often: Every 4-6 hrs with water as required (Maximum 8 Mini Caps in 24 hrs)

Age: 7-12
Mini Caps: 1
How Often: Every 4-6 hrs with water as required (Maximum 4 Mini Caps in 24 hrs)

USAGE ADVICE

Do not use Panadol
- If you are allergic to paracetamol
- If using other medicines containing paracetamol
- For children below age 7, except on medical advice
- For more than 48 hours for children aged 7-17 except on medical advice
- For more than a few days at a time in adults except on medical device
- If any of the seals on this packaging are broken
- If the package use-by date below has expired

Check with your Doctor before use if you
- Have liver or kidney problems
- Are taking warfarin (a medicine used to thin the blood)

Stop use and tell your Doctor if you
- Have an allergic skin reaction, shortness of breath or wheezing after taking Panadol.
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;
Customers Who Bought This Product Also Bought...